# SDR RAIA00306180

- Difficulty date: June 30, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 17,036 hours, 18,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5479-STL- ONE STRIP OF EMERGENCY PATH LIGHTS INOP.  RESEATED LIGHT STRIP CONNECTOR.
